Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 14, Pages 879-894
http://dx.doi.org/10.1155/S016117120311201X

On nilpotent filiform Lie algebras of dimension eight

1Department of Mathematics and Physics, School of Technology, Aristotle University of Thessaloniki, Thessaloniki 540 06, Greece
2Department of Business Administration, University of Macedonia, 156 Egnatia Street, Thessaloniki 540 06, Greece

Received 1 December 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Barbari and A. Kobotis, “On nilpotent filiform Lie algebras of dimension eight,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 14, pp. 879-894, 2003. doi:10.1155/S016117120311201X